# SDR HALA20241106314

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 42,276 hours, 6,756 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 40,970 hours, 6,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR PACK 2 REG FAULT. REMOVED AND REPLACED 522HH6 PER AMM 21-53-11. OPS CHK LEAK CHK GOOD. OK FOR SVC.
